Homogenization of stokes systems and uniform regularity estimates

Research output: Contribution to journalArticlepeer-review

28 Scopus citations


This paper is concerned with uniform regularity estimates for a family of Stokes systems with rapidly oscillating periodic coefficients. We establish interior Lipschitz estimates for the velocity and L estimates for the pressure as well as a Liouville property for solutions in ℝd. We also obtain the boundary W1,p estimates in a bounded C1 domain for any 1 p ∞.

Original languageEnglish
Pages (from-to)4025-4057
Number of pages33
JournalSIAM Journal on Mathematical Analysis
Issue number5
StatePublished - 2015

Bibliographical note

Publisher Copyright:
© 2015 Society for Industrial and Applied Mathematics.


  • Homogenization
  • Regularity
  • Stokes systems

ASJC Scopus subject areas

  • Analysis
  • Computational Mathematics
  • Applied Mathematics


Dive into the research topics of 'Homogenization of stokes systems and uniform regularity estimates'. Together they form a unique fingerprint.

Cite this